MathSciNet Relay Station
MathSciNet bibliographic data
MR2436744 60K35 (82B43)
Misumi, Jun Estimates on the effective resistance in a long-range percolation on $\Bbb Z^d$. J. Math. Kyoto Univ. 48 (2008), no. 2, 389–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement